# SDR IPXA2021042768695

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 29,151 hours, 10,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFAIRLY LOUD PRESSURE AIR LEAK BY COCKPIT DOOR AREA. APPEARS TO BE FROM LWR FWD AREA OF DOOR. STARTED AT 2.5 PSI AND CONTINUED AT HIGHER AP.RESECURED SEAL INTO SEAL RETAINER IAW AMM 52-09-01-424-019
